# SDR RAIA201312270001

- Difficulty date: December 27, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 23,443 hours, 21,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF CEILING EMERGENCY EXIT SIGN AT ROW 12 INOPERATIVE.  MAINTENANCE REPLACED BULB AND OPS CHECKED GOOD.
